Title of article :
A note on exponential stability of quasi-linear ordinary differential equations
Author/Authors :
I. Gy?ri، نويسنده , , M. Pituk، نويسنده ,
Issue Information :
روزنامه با شماره پیاپی سال 2001
Pages :
5
From page :
381
To page :
385
Abstract :
It is shown that the exponential stability of the zero solution of a quasi-linear ordinary differential equation can be characterized completely by its linear part.
Keywords :
Nonlinear differential equation , Exponential stability , Quasilinearity , Linearization
Journal title :
Applied Mathematics Letters
Serial Year :
2001
Journal title :
Applied Mathematics Letters
Record number :
897189
Link To Document :
بازگشت